# SDR ZZDA2007313

- Difficulty date: December 12, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5971207503
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S AFT LOWER I/B SEAT TRACK CORRODED.  FABRICATED SEAT TRACK FROM RAW STOCK, P/N IDI774T PER DRAWING 5971207 AND EA 17-53-008951R, REPLACED PER B717 SRM 51-41-01.
